# SDR DALA2020011900384

- Difficulty date: January 17, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 56,729 hours, 7,356 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermostat
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB- DUE TO NR 1 BLEED TRIP AND NBR 1 PACK FAULT. THE BLEED WAS RESET BUT THE PACK WOULD NOT RESET. CORRECTIVE ACTION: REPLACED FAN AIR VALVE THERMOSTAT FOR BLEED FAULT AND PACK FLOW CONTROL VALVE. REPLACED THE LT ENGINE FAN AIR VALVE THERMOSTAT. FOUND LT PACK EXHAUST RUBBER BOOT DISCONNECTED FROM EXHAUST PLENUM AND CAUSING LARGE AIR LEAK AND LITTLE AIR FLOW OUT OF EXHAUST. CONNECTED RUBBER BOOT AND NOW HAVE GOOD AIRFLOW OUT OF EXHAUST AND THE PACK IS COOLING.
